# SDR CALA9700023

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK AT FASTENER HOLE COMMON TO THE AFT BULKHEAD VERTICAL CHORD LT FITTING OF NR 2 PYLON.  THE CHORD ASSEMBLY WAS REPLACED IAW BOEING DRAWING 65B90413 AND SRM 51-10-01.
